# SDR AALA202108201037

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 22,458 hours, 2,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GREEN LIGHT INOPERATIVE ON EMERGENCY PASSENGER ASSIST SYSTEM AT DOOR 2L. REPLACED EPAS BATTERY IAW AMM 52-12-20, OPS CHECK GOOD.
